Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why do I get up with redness on my whole body ?

my aunt is 79,1,62m, 62 kgs. cholesterol, constipation , depression , and had an episode of earing voices for which she is taking rispirodine now, but she is much better.she asked me why she wakes up with her body red but the head . she also has Menier s disease.
Asked On : Thu, 12 May 2011
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
welcome to healthcaremagic,

She is suffering from, Endogenous depression with meniers disease.

Line of management.

1- Consult an ENT surgeon and get a CT Tympanomastoid done.

2- Consult a psychiatrist, and take treatment of of depression.

As far as meniers disease is concerned, it can be cured medically.

Hope, this will help you.


Answered: Sat, 14 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
it may be hot flush due to hormonal changes or some allergic reaction.
tell her to drink more water
take tab cetrizine at night.
if it does not work then better to consult doctor.
avoid direct sun exposure.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor